# SDR CA130225022

- Difficulty date: February 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 13,971 hours
- Engine: Pwa PT6T3B
- System (JASC): 2425 · AC Indicating System
- Part: Indicator
- Part number: 209070264003
- Condition: Fluctuates
- Location: Ampere
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AMPERE INDICATOR HAD FLUCTUATING INDICATIONS.
